Could This Pain Be Due To Asthma or Something Else?

0 votes
I am 31years old and have been recently diagnosed with asthma following a shift from my home town and there developed severe allergies. The disease went unidentified for a year. Following my diagnosis, I moved back to my home state to a completely different atmosphere. I have seen a pulmonologist, a cardiologist for my super ventricle tachycardia. I was first started off with Advair and Albuterol. A month later, my doctor pulled me off Advair and introduced Flovent. My peak flows were low and I had moderate inflammations and the chest X-ray revealed accentuated bronchial markings. I was then put on a medrol 6 day pack, Advair, Singulair and Maxair. For my allergies, I take Allegra. After 2 weeks of steroid treatment, I developed an uncomfortable twitching spasmodic pain in my chest. When I complained to the doctor he ordered another medrol 6 day pack. All the other medicines I had to continue as before.

A few days of respite, and then I was back to the doctors’ again with all the same symptoms. But this time the chest X-ray was clear and my peak flows had increased to 500 from the 250-300 they were previously. The pulmonologist was wary about the pain and put me on prednisone for 2 weeks and then to be tapered and lowered my Advair.

Why do I persistently feel this pain? Is it related to my disease or is it something to do with the medication that I’m taking? It has only after I started off with all these drugs that I started experiencing the pain. I also feel shortness of breath from time to time even while I’m sitting around doing nothing. Some people tell me it’s part of the healing process. It’s been 4 weeks of all these medicines and still feeling uncomfortable. Anyone has any ideas about my condition?
asked Dec 23, 2010 by anonymous

Related questions

0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
51 views asked Dec 11, 2010 by anonymous
0 votes
0 answers
0 votes
0 answers
67 views asked Dec 10, 2010 by anonymous
0 votes
0 answers
...